# SDR SWIA200921903

- Difficulty date: June 27, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 23,007 hours, 32,140 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR ACTIVATED WITH SMOKE SMELL IN CABIN.  (FLT 6838)  INSPECTED ALL AREAS AND RAN PACKS WITH ALL BLEED SOURCES ISOLATED AND UNABLE TO DUPLICATE.
